# SDR DALA2016021100982

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 71,436 hours, 8,952 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Band
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE TASK NR 2 ENGINE OTBD THRUST REVERSER V-BAND GROOVE LOWER AREA FOUND CHAFED.  PERFORMED BLEND OUT REPAIR IAW PRI 543523-14, REV 0, DATED 01FEB16, 1015 HRS & PRI 543523-14AD, REV 0.
